# SDR RAIA00204128

- Difficulty date: April 16, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 12,486 hours, 13,054 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 11,641 hours, 13,010 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EWR - RIGHT ENGINE OIL PRESSURE WARNING DURING TAXI AFTER LANDING, FEATHERED NR 2 PROP.  MAINTENANCE INSPECTED, FOUND OIL QUANTITY OK.  PERFORMED ENGINE GROUND RUN AND DECELERATION CHECK, NO DEFECTS NOTED.  ENGINE OPS CK GOOD AT THIS TIME.
